PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 155 | 2 | 177-188
Tytuł artykułu

Fine properties of Baire one functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new theorem in the theory of first return representations of Baire class one functions of a real variable is presented which has as immediate consequences several known characterizations of standard subclasses of the Baire one functions. Further, this theorem yields new insights into how finely Baire one functions can be recovered and yields a characterization of another subclass of Baire one functions.
Słowa kluczowe
Rocznik
Tom
155
Numer
2
Strony
177-188
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-04-16
Twórcy
  • Department of Mathematics, Washington and Lee University, Lexington, Virginia 24450, U.S.A., mevans@wlu.edu
  • Department of Mathematics, California State University at San Bernardino, San Bernardino, California 92407, U.S.A., cfreilin@wiley.csusb.edu
  • Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53201, U.S.A., omalley@csd.uwm.edu
Bibliografia
  • [1] U. B. Darji and M. J. Evans, Recovering Baire one functions, Mathematika 42 (1995), 43-48.
  • [2] U. B. Darji, M. J. Evans, and P. D. Humke, First return approachability, J. Math. Anal. Appl. 199 (1996), 545-557.
  • [3] U. B. Darji, M. J. Evans, and R. J. O'Malley, First return path systems: differentiability, continuity, and orderings, Acta Math. Hungar. 66 (1995), 83-103.
  • [4] U. B. Darji, M. J. Evans, and R. J. O'Malley, A first return characterization of Baire one functions, Real Anal. Exchange 19 (1993-94), 510-515.
  • [5] U. B. Darji, M. J. Evans, and R. J. O'Malley, Universally first return continuous functions, Proc. Amer. Math. Soc. 123 (1995), 2677-2685.
  • [6] M. J. Evans and R. J. O'Malley, Fine tuning the recoverability of Baire one functions, Real Anal. Exchange 21 (1995-96), 165-174.
  • [7] S. Kempisty, Sur les fonctions quasicontinues, Fund. Math. 19 (1932), 184-197.
  • [8] K. Kuratowski, Topology, Vol. I, Academic Press, 1966.
  • [9] I. Maximoff, Sur la transformation continue de quelques fonctions en dérivées exactes, Bull. Soc. Phys. Math. Kazan (3) 12 (1940), 57-81.
  • [10] D. Preiss, Maximoff's theorem, Real Anal. Exchange 5 (1979), 92-104.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv155i2p177bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.